# SDR UPS01234998

- Difficulty date: February 15, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 3510 · Crew Oxygen System
- Part: Fitting
- Condition: Broken
- Location: O2 Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN OXYGEN BOTTLE ATTACHING HARDWARE BROKEN.  *S/D*  REMOVED AND REPLACED MS FITTING ON BLOWOUT LINE AND UPPER 02 BOTTLE CLAMP.  REMOVED AND REPLACED 02 BOTTLE.  LK CHECK GOOD.
